# SDR SCNA00055

- Difficulty date: June 11, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Aircraft time: 73,243 hours, 26,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 9008354
- Part serial: 71360
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE RIGHT FORWARD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED BATTERY AT RIGHT FORWARD OVERWING EMERGENCY LIGHT, OPERATIONAL CHECKS GOOD.
